MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ SINGLEPIECE IOL WITH ULTRASERT DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ SINGLEPIECE IOL WITH ULTRASERT DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number AU00T0
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.Three photos were provided.The device was not in the original packaging (blister tray).The device was in a 3m self-seal pouch.A view was shown from the top and from the side, the side view showed the serial number of the device (b)(6).The third picture was of a preloaded device carton endcap from same lot with serial number (b)(6).These products were packaged using a scanning station.The product and inserts are scanned as they are placed into to the carton and must match the data for that specific serial number.An additional 100 percent verification of the internal device label and the outside carton labels is conducted at the overwrap process.It would not be possible for the product to proceed if the inner device label and outer carton label do not match.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health care professional reported that before surgery they have noticed that the serial number (sn) on lens does not match sn on the box, packaging default.There was no patient contact and no patient impact was reported.
 
Additional Manufacturer Narrative
Photos were provided.The photos showed a preloaded device, lot number 15400712, serial number (b)(6) that had been removed from the manufacturing sealed blister tray and placed into a self-seal pouch.The product had then been placed into a carton for the same lot number 15400712, but with serial number (b)(6).This is typical of a complaint product being in placed in the replacement carton for return.Complaint and product history records were reviewed and documentation indicated the product met release criteria.The root cause could not be determined; however, it was not related to the manufacturing facility.All preloaded products are sealed in blister trays.This lot was packaged using a scanning station.The product and inserts are scanned as they are placed into to the carton and must match the data for that specific serial number.An additional 100 percent verification of the internal device label and the outside carton label is conducted at the overwrap process.It would not be possible for the product to proceed if the inner device label and outer carton label do not match.The provided photos showed the preloaded device, lot number 15400712, serial number (b)(6), which had been removed from the manufacturing sealed blister tray and placed into a self-seal pouch.The product had then been placed into a carton for the same lot number 15400712, but with serial number (b)(6).This is typical of a complaint product being in placed in the replacement carton for return.The manufacturing facility does not have or use self-seal pouches.The product was not shipped from the manufacturing facility in the pictured condition.The product was either a return that had been placed in the replaced carton that was invertedly reshipped by the distributor or it was opened not used at the reporting facility and placed into the replacement lens carton.The reporting facility has indicated they do not use self-seal pouches.This would indicate the opened product may have been reshipped.Due diligence has been performed in an attempt to obtain further information on this event.The facility has not responded to requests for follow-up information.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ SINGLEPIECE IOL WITH ULTRASERT DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21632482
Report Number1119421-2025-00725
Device Sequence Number9511478
Product Code HQL
UDI-Device Identifier00380652394826
UDI-Public(01)00380652394826(17)250425(11)220427(10)15400712
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2025
Device Model NumberAU00T0
Device Lot Number15400712
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer04/24/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date05/20/2025
Date Device Manufactured04/27/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REPLACED WITH UNKNOWN LENS.
Patient SexUnknown